# SDR UPS00433771

- Difficulty date: September 19, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747123
- Aircraft serial: 22381
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, ON DEPARTURE CREW EVAC SLIDE W/N RELEASE FROM AFT POSITION TO FWD LOCK POSITION.  *S/D*  REPOSITIONED SLIDE TO CORRECT POSITION.
